# SDR AALA20150929003

- Difficulty date: September 29, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 88,882 hours, 14,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 1300.  R & R INTERCOSTAL IAW AARD 53-60-53-1.
